# SDR QXEA0100377

- Difficulty date: March 2, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stringer
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RUDDER STRINGER 10 CRACKED AT RIB 4.  REPAIRED IAW FOKKER SRM 55-02-07, PAGE 3.
